Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2024 | Published | Journal Article | IST-REx-ID: 17190 |

Brillouin zones of integer lattices and their perturbations
H. Edelsbrunner, A. Garber, M. Ghafaris, T. Heiss, M. Saghafiant, M. Wintraecken, SIAM Journal on Discrete Mathematics 38 (2024) 1784–1807.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
H. Edelsbrunner, A. Garber, M. Ghafaris, T. Heiss, M. Saghafiant, M. Wintraecken, SIAM Journal on Discrete Mathematics 38 (2024) 1784–1807.
2022 | Published | Journal Article | IST-REx-ID: 11435 |

A quantitative Helly-type theorem: Containment in a homothet
G. Ivanov, M. Naszodi, SIAM Journal on Discrete Mathematics 36 (2022) 951–957.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Ivanov, M. Naszodi, SIAM Journal on Discrete Mathematics 36 (2022) 951–957.
2021 | Published | Journal Article | IST-REx-ID: 9468 |

Extending drawings of complete graphs into arrangements of pseudocircles
A.M. Arroyo Guevara, R.B. Richter, M. Sunohara, SIAM Journal on Discrete Mathematics 35 (2021) 1050–1076.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A.M. Arroyo Guevara, R.B. Richter, M. Sunohara, SIAM Journal on Discrete Mathematics 35 (2021) 1050–1076.
2020 | Published | Journal Article | IST-REx-ID: 11894 |

Improved guarantees for vertex sparsification in planar graphs
G. Goranci, M. Henzinger, P. Peng, SIAM Journal on Discrete Mathematics 34 (2020) 130–162.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
G. Goranci, M. Henzinger, P. Peng, SIAM Journal on Discrete Mathematics 34 (2020) 130–162.
2017 | Published | Journal Article | IST-REx-ID: 9590 |

Bounded-degree spanning trees in randomly perturbed graphs
M. Krivelevich, M.A. Kwan, B. Sudakov, SIAM Journal on Discrete Mathematics 31 (2017) 155–171.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Krivelevich, M.A. Kwan, B. Sudakov, SIAM Journal on Discrete Mathematics 31 (2017) 155–171.